# SDR CWQR200623

- Difficulty date: August 21, 2006
- Submitted: August 21, 2006
- Operation: General aviation
- Make and model: Cessna 560XL
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 666000228
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

THE CABLE ASSEMBLY WAS RECEIVED FROM MFG, WITH AN 8130 SHOWING IT TO BE NEW. THE CABLE HAS SEVERAL BROKEN WIRES THAT APPEARS TO BE A MANUFACTURING DEFECT. THIS REPORT AND PICTURES WILL BE FORWARDED TO THE OPERATOR AND MFG. AN SCR HAS BEEN SUBMITTED TO MFG UNDER NR 250181.
